Dr. Ferrán Valdez

Investigador asociado C (Assistant professor)
Centro de Ciencias Matemáticas

Phone: (52) (443) 322 2789

Papers

- Billiard in a triangle and quadratic homogeneous foliations on C^2.* C.R. Acad. Sci. Paris, Ser I. 346: 317-322, (2008).

- Billiards in polygons and homogeneous foliations on C^2. Ergodic Theory Dynam. Systems 29 (2009), no. 1, 255-271.

- Infinite genus surfaces and irrational polygonal billiards. Geom. Dedicata 143 (2009) 143--154.

- Veech groups of Loch Ness monsters. (with Piotr Przytycki and Gabriela Weitze-Schmithuesen) Annales de l'institut Fourier, 61 no. 2 (2011), p. 673-687    

- Wild singularities of translation surfaces*. Billiards, Flat Surfaces, and Dynamics on Moduli Spaces. Oberwolfach Report N0.25/2011. p. 1416-1418.

- Veech groups, irrational billiards and stable abelian differentials  Discrete Contin. Dyn. Syst, series A. Volume 32,Number 3, March 2012. p. 1055-1063.

- Wild singularities of translations surfaces. (with Joshua P. Bowman).  Israel J. Math. 197 (2013), no. 1, 69–97.

- On the geometry and arithmetic of infinite translation surfaces. (with Gabriela Weitze-Schmithuesen)  J. Singul. 9 (2014), 226–244.

The topology of the minimal regular cover of the Archimedean tessellations. (with Thierry Coulbois, Daniel Pellicer, Miguel Raggi and Camilo Ramirez). (2012).  Adv. Geom. 15 (2015), no. 1, 77–91.

- Veech groups of infinite type surfaces* (joint with Camilo Ramirez Maluendas). Flat Surfaces and Dynamics on Moduli Space. Oberwolfach Report No. 15/2014. p. 18-20

- Automorphim groups of simplicial complexes of infinite type surfaces (with Jesus Hernandez) Publ. Mat. 61 (2017), no. 1, 51-82
- Computing the Teichmüller polynomial (with Erwan Lanneau, arXiv:1412.3983). To appear in Journal of the European Mathematical Society.

- Veech groups of infinite genus surfaces. (with Camilo Ramirez).  Algebr. Geom. Topol. 17 (2017), no. 1, 529-560  

- On  the topology of infinite regular and chiral maps. (with John A. Arredondo & Camilo Ramirez). Discrete Math. 340 (2017), no. 6, 1180-1186.

- On the geometry of graphs associated to infinite type surfaces. (Javier Aramayona, arXiv:1605.05600).  To appear in Mathematische Zeitschrift.


Preprints

- The Alexander method for infinite type surfaces. (with. Jesús Hernández Hernández and Israel MoralesarXiv:1706.00407)

- Isomorphisms between curve graphs of infinite-type surfaces are geometric (with. Jesús Hernández Hernández and Israel Morales, arXiv:1706.03697)


Other mathematical texts

- Billares poligonales y curvas de Teichmueller. Junio 2014 Vol. 1 No. 2. universo.math

- Billares poligonales y curvas de Teichmueller II. Marzo-Abril 2015 Vol. 2 Núm. 1 artículo 2. universo.math

- Feuilletages homogènes et billards polygonaux (Ph.D. Thesis . 2007)

-Homogeneous foliations: topology of leaves and applications to polygonal billiards. (Preprint. Max-Planck-Institut für Mathematik, Bonn. Not intended for publication).

* survey or announcement.